MathSciNet Relay Station
MathSciNet bibliographic data
MR1683124 54H20 (54C70)
Alsedà, Ll.; del Río, M. A.; Rodríguez, J. A. A splitting theorem for transitive maps. J. Math. Anal. Appl. 232 (1999), no. 2, 359–375.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement